Bodybuilding With Steroids Damages KidneysBy musclebubbleJuly 13, in Steroid and Testosterone information. Dianabol kidney damage know orals always put a burden on these organs, but seems like the dianabol kidney damage of the article was that its dianabol kidney damage drug to avoid. Every one dkanabol orals effect your liver in a negative way the same as everyone know that injectables effect your HPTA in a negstive way its just a risk we are willing to take in order to better ourselves but the liver is a stro organ so 6weeks damagge an oral is nothing it cant handle. Here we dianabol kidney damage again, used sensibly orals have no long eianabol adverse effects on your liver, simple, there are enough controlled studies available to support this. It's nothing to do dianabol kidney damage dwmage of speech or the Moderators, you have all those red boxes because you have recieved negative rep points from members, this could be due to a number of reasons. If I had the choice of a severe beating or giving out a few hand jobs to bullies, then I guess sore hands heal faster. This dude really needs to lay of the gear and testosterone patch some weed just to mellow down.
First Dbol cycle. (Kidney pain!)
User Name Remember Me? Search Forums Advanced Search. Both of my kidneys began to hurt very bad last week. Four weeks ago I added 50 mgs of d-bol daily to my test base for the first time ever. I reduced dosage to 25 mgs but pain stayed, particulary in my right kidney sharp shooting pains!!!
I stopped the d-bol three days ago, drank like a fish and the pain is gone as of this morning. What the heck is going on? Was I not drinking enough fluid? Scared the hell out of me! I want to use d-bol but not sure it's worth the risk!?!?
Last edited by Snooze; at Originally Posted by Snooze. I felt fine on 25 mgs per day then decided to use A week later the pain kicked in. Been jucing for 3 years so not a newbie but have always used drol and winnie not dbol. Why would my kidneys hurt while using d-bol?
Its not back pumps its actually stabbing pains in both kidneys. Is this a sign my body is dehydrated? I read that cranberry juice relieves this problem.
Originally Posted by Bigcheese. A lot of people get lower "back pumps" off d-bol, A-drol, tren, etc. Could be small stones, dehydration, UTI, etc. Personally, I havent heard of D-bol being any more harmful specifically to kidneys than any of the other 17A orals. Don't listen to the "just drink a ton of water and you'll be fine bro" crowd.
If you think its kidney pain get it seen about. Dont fuck around with your organs. They are the only ones you've got. Google this - "focal segmental glomerulosclerosis", steroids. D makes me feel massive, bloated, strong and terminally ill. At times its hard to motivate myself off the couch. Originally Posted by prescott As always, much bro-science going on. Headache is a symptom but headaches are also side effects of about every medicine you can think of.
The only way to rule out kidney involvement is to go to a REAL doctor and explain your symptoms. I have had the same thing and gone to the doctor and had normal kidney function. I chalked it up as the back pumps, which hurt like hell. High BP will not usually cause any pain in the kidneys.
Over time it can destroy your kidneys but won't cause that quality of pain. I take patient's blood pressures all the time and most of them don't even know when they are high.
He didn't even have a headache!! Go to a doctor and get checked out!! Also, the "more is better" mentality Not always the best for health!! Originally Posted by whiteknucks.
I have found increasing mgs up lil by lil over each cycle has helped with getting new muscle and strength but if u r getting good results there should be no reason for uppin anything stick to what ur body tells u besides in the long run it's saves money an most important ur health.
Are you sure your "kidney pain" is just not a painful lower back pump? Thread Tools Show Printable Version. Rate This Thread Excellent. BB code is On. The time now is Languages translations supported by vBET 3. Tweet this thread Share on Facebook Reddit! PM Mobile App Android. Page 1 of 2. Originally Posted by Snooze bro, first whats your stats? Originally Posted by Bigcheese A lot of people get lower "back pumps" off d-bol, A-drol, tren, etc.
Listen to your body bro Originally Posted by prescott10 D makes me feel massive, bloated, strong and terminally ill. Emery Kilo Klub Member. Originally Posted by whiteknucks its not back pumps, i think it is a substance in your kidneys that crystalizes and causes irritation in the flesh, similar to kidney stones but not as severe.
I have found increasing mgs up lil by lil over each cycle has helped with getting new muscle and strength but if u r getting good results there should be no reason for uppin anything stick to what ur body tells u besides in the long run it's saves money an most important ur health Share Share this post on Digg Twitter Share on Facebook Reddit!
Jarconis Kilo Klub Member. Michaelthomasj Kilo Klub Member. Switch to Hybrid Mode. Switch to Threaded Mode. Excellent Good Average Bad Terrible.